Lung Cancer Support
2,646 members1,249 posts

I'm so happy!!!

Chemo is working pretty well on my husband, he's doing great with Tarceva, blood work looks great ,no more short breath now the Oxygen is out!!...no more side effects , gained weight, smiling all day long, so I'M FEELING HAPPY!!!..I'm so greatfull with God because He has been guiding my husband's doctor and he is doing a great job. I don't know what is going to happen "tomorrow" but today I'm so happy for him!!!😁😁😁👍👍👍👏👏👏👏👏

9 Replies
oldestnewest

Hallelujah! Hallelujah! Hallelujah!

Happy dancing with you!

Life is good.

1 like
Reply

That is great to hear! Thank you for sharing with us Fabymire. Keep us updated on the progress.

2 likes
Reply

Congratulations, I'm so very happy for you both! May he continue to respond to Tarceva for a very long time.

2 likes
Reply

Great news! So happy Tarceva is working so well for him! Congratulations to you both!

2 likes
Reply

@Fabymire That is fantastic i'm so happy for you. Glad to hear from you its been awhile. I'm still here if you need to talk we can talk about anything. Happy things.Jo Taylor

2 likes
Reply

Hi JoTylor I'm sorry. I've been so busy, I was having a lot of doctor's appointments for me too, I have varicous ulcers on my ankles and I was under treatment at Wound care, thank God after 7 months of painful time it got heal, now I'm walking again I went from can to wheelchair and vice versa, so I'm doing great. I send you a big hug. Have a wonderful day 😉😉😊😊

1 like
Reply

Congradulations so glad things are working out for you guys. Best of luck!!!

RW

2 likes
Reply

Great news at any time, but especially sweet before the holidays! I'm wishing your dear husband a good, long ride on Tarceva.

Check back if he starts having issues with side effects, some of us have been through it and can share what helped us.

Anita

1 like
Reply

Thank you scifiknitter!!!... like I said, He is doing great, the only side effects of Tarceva that he is showing is acne on his face and chest, and little dryness and itchy around his eyes, he is under antibiotic, metronidazole lotion and eye drops, with this he's handle it very well, Dr said the acne is the prof that Chemo is working, I mean you know the diagnostic don't change but at least we are buying time, time that he hasn't had. I'd really appreciate any advise that you have everything helps!!!...thank you so much!!!

😊😊😊😊😊

Reply

You may also like...